# SDR AALA20130211015

- Difficulty date: February 11, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug DC-9-83
- Aircraft serial: 53141
- Aircraft time: 57,809 hours, 28,070 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED COCKPIT NAVIGATION ALL DISPLAYS BLANK.  FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED FIRST OFFICER RADIO DISTANCE MAGNETIC INDICATOR, FLIGHT GUIDANCE CONTROL PANEL AND ELECTRONIC FLIGHT INSTRUMENT SYSTEM.  SYSTEM GROUND CHECK NORMAL OPERATION.
